Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 10414

  • Page / 417

Selection :

  • and

On multiplicative perturbation of integral resolvent familiesLIZAMA, Carlos; POBLETE, Veronica.Journal of mathematical analysis and applications. 2007, Vol 327, Num 2, pp 1335-1359, issn 0022-247X, 25 p.Article

On boundary values of fractional resolvent familiesCHUANG CHEN; MIAO LI; LI, Fu-Bo et al.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 453-467, issn 0022-247X, 15 p.Article

About the sharpness of the stability estimates in the Kreiss matrix theoremSPIJKER, M. N; TRACOGNA, S; WELFERT, B. D et al.Mathematics of computation. 2003, Vol 72, Num 242, pp 697-713, issn 0025-5718, 17 p.Article

Generalized system for relaxed cocoercive mixed variational inequalities in Hilbert spacesZHENHUA HE; FENG GU.Applied mathematics and computation. 2009, Vol 214, Num 1, pp 26-30, issn 0096-3003, 5 p.Article

Invertibility of nonnegative Hamiltonian operator with unbounded entriesDEYU WU; CHEN, Alatancang.Journal of mathematical analysis and applications. 2011, Vol 373, Num 2, pp 410-413, issn 0022-247X, 4 p.Article

General nonlinear variational inclusion problems involving A-monotone mappingsVERMA, Ram U.Applied mathematics letters. 2006, Vol 19, Num 9, pp 960-963, issn 0893-9659, 4 p.Article

THE METHOD OF ALTERNATING RESOLVENTS REVISITEDBOIKANYO, Oganeditse A; MOROSANU, Gheorghe.Numerical functional analysis and optimization. 2012, Vol 33, Num 10-12, pp 1280-1287, issn 0163-0563, 8 p.Article

A hybrid proximal point algorithm based on the (A, η)-maximal monotonicity frameworkVERMA, Ram U.Applied mathematics letters. 2008, Vol 21, Num 2, pp 142-147, issn 0893-9659, 6 p.Article

A new iterative algorithm for common solutions of a finite family of accretive operatorsLIANGGEN HU; LIWEI LIU.Nonlinear analysis. 2009, Vol 70, Num 6, pp 2344-2351, issn 0362-546X, 8 p.Article

A general framework for the over-relaxed A-proximal point algorithm and applications to inclusion problemsVERMA, Ram U.Applied mathematics letters. 2009, Vol 22, Num 5, pp 698-703, issn 0893-9659, 6 p.Article

Quadratic forms for singular perturbations of the LaplacianTETA, A.Publications of the Research Institute for Mathematical Sciences. Series A. 1990, Vol 26, Num 5, pp 803-817, issn 0034-5318, 15 p.Article

On Krein's formulaBEHRNDT, Jussi; DE SNOO, Henk.Journal of mathematical analysis and applications. 2009, Vol 351, Num 2, pp 567-578, issn 0022-247X, 12 p.Article

Sensitivity analysis for generalized strongly monotone variational inclusions based on the (A, η)-resolvent operator techniqueVERMA, R. U.Applied mathematics letters. 2006, Vol 19, Num 12, pp 1409-1413, issn 0893-9659, 5 p.Article

Similarité à un opérateur normal et certains problemes d'interpolation = Similarity to a normal operator and certain interpolation problemsKupin, Stanislav; Nikolski, Nikolai.2000, 122 p.Thesis

Parallel resolvent Monte Carlo algorithms for linear algebra problemsDIMOV, I; ALEXANDROV, V; KARAIVANOVA, A et al.Mathematics and computers in simulation. 2001, Vol 55, Num 1-3, pp 25-35, issn 0378-4754Conference Paper

Uniformly bounded limit of fractional homomorphismsMIANA, Pedro J.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 9, pp 2569-2575, issn 0002-9939, 7 p.Article

Multivalued quasi variational inclusions and implicit resolvent equationsMUHAMMAD ASLAM NOOR.Nonlinear analysis. 2002, Vol 48, Num 2, pp 159-174, issn 0362-546XArticle

On a generalization of the resolvent condition in the Kreiss matrix theoremLENFERINK, H. W. J; SPIJKER, M. N.Mathematics of computation. 1991, Vol 57, Num 195, pp 211-220, issn 0025-5718Article

Noyaux fortement surmédians et mesures de Revuz = Strongly supermedian kernels and Revuz measuresBEZNEA, L; BOBOC, N.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 2, pp 139-142, issn 0764-4442Article

Set-valued mixed quasi-variational inequalities and implicit resolvent equationsNOOR, M. A.Mathematical and computer modelling. 1999, Vol 29, Num 5, pp 1-11, issn 0895-7177Article

A Trotter-Kato type result for a second order difference inclusion in a Hilbert spaceAPREUTESEI, N; APREUTESEI, G.Journal of mathematical analysis and applications. 2010, Vol 361, Num 1, pp 195-204, issn 0022-247X, 10 p.Article

On exponential stability of C0 semigroupsLUO, Y.-H; FENG, D.-X.Journal of mathematical analysis and applications. 1998, Vol 217, Num 2, pp 624-636, issn 0022-247XArticle

Fractional powers of operators of regularized typeDELAUBENFELS, R; YAO, F; WANG, S et al.Journal of mathematical analysis and applications. 1996, Vol 199, Num 3, pp 910-933, issn 0022-247XArticle

Arithmétique d'espaces homogènes principaux associés à une courbe elliptique = Arithmetic of principal homogenous. Spaces associated to an elliptic curveBouklou, Khalid; Cassou-Nogues, P.1996, 84 p.Thesis

Resolvent estimates and time-decay in the semiclassical limitNAKAMURA, S.Astérisque. 1992, Num 210, pp 247-262, issn 0303-1179Conference Paper

  • Page / 417